Loading...

Advil Pain Relief Ibuprofen 200 Mg Caplets - 200 Ea

View larger image

CODE: 305730161510

Marketplace Price: $20.17

Price: $18.36

You save: $1.81 (9%)
-9%
100 item(s)

INDICATIONS :

  • Advil Pain Relief Ibuprofen 200 Mg Caplet is useful for safe, effective pain relief and fever relief.
  • Coated tablets make swallowing easy.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to headache.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to cold.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to headache, toothache.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to muscular ache.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to backache.
  • Advil Pain Relief Ibuprofen 200 Mg Caplet temporarily relieves minor aches and pains due to menstrual cramps.

INGREDIENTS :

Active Ingredients:

  • Ibuprofen 200 Mg.

Inactive Ingredients:

  • Croscarmellose Sodium, FD&C Red #40, FD&C Yellow #6, Gelatin, Glycerin, Hydroxypropyl Methylcellulose, Iron Oxides, Lecithin, Pharmaceutical Glaze, Povidone, Propyl Gallate, Silicon Dioxide, Simethicone, Sodium Lauryl Sulfate, Starch, Stearic Acid, Titanium Dioxide, Triacetinbr.

DIRECTIONS:

  • Do not take more than directed.
  • Adults and children 12 years of age and over: Take 12 capets with a full glass of water every 4-6 hours while symptoms persist or as directed by a doctor.
  • Do not exceed 6 caplets in 24 hours.
  • Children under 12 years of age : Consult a Doctor.

WARNINGS :

  • Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Taking more than recommended may cause stomach bleeding.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take Ibuprofen or other pain relievers/fever reducers.
  • Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Advil Pain Relief Ibuprofen 200 Mg Caplets.